中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
机构
采集方式
Content Type
Issued Date
Subject
筛选

Browse/Search Results:  1-8 of 8 Help

条数/页: 排序方式:
A GLOBAL EXISTENCE OF CLASSICAL SOLUTIONS TO THE TWO-DIMENSIONAL KINETIC-FLUID MODEL FOR FLOCKING WITH LARGE INITIAL DATA 期刊论文  OAI收割
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 2, 页码: 835-882
Authors:  
Ha, Seung-Yeal;  Huang, Bingkang;  Xiao, Qinghua;  Zhang, Xiongtao
  |  Favorite  |  View/Download:95/0  |  Submit date:2020/01/14
On the global solvability of the coupled kinetic-fluid system for flocking with large initial data 期刊论文  OAI收割
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 1, 页码: 1-60
Authors:  
Ha, Seung-Yeal;  Huang, Bingkang;  Xiao, Qinghua;  Zhang, Xiongtao
  |  Favorite  |  View/Download:22/0  |  Submit date:2018/11/05
Emergent dynamics of Cucker-Smale flocking particles in a random environment 期刊论文  OAI收割
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 262, 期号: 3, 页码: 2554-2591
Authors:  
Ha, Seung-Yeal;  Jeong, Jiin;  Noh, Se Eun;  Xiao, Qinghua;  Zhang, Xiongtao
Favorite  |  View/Download:28/0  |  Submit date:2017/03/16
Emergence of bi-cluster flocking for the Cucker-Smale model 期刊论文  OAI收割
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2016, 卷号: 26, 期号: 6, 页码: 1191-1218
Authors:  
Cho, Junghee;  Ha, Seung-Yeal;  Huang, Feimin;  Jin, Chunyin;  Ko, Dongnam
  |  Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Emergence of bi-cluster flocking for agent-based models with unit speed constraint 期刊论文  OAI收割
ANALYSIS AND APPLICATIONS, 2016, 卷号: 14, 期号: 1, 页码: 39-73
Authors:  
Cho, Junghee;  Ha, Seung-Yeal;  Huang, Feimin;  Jin, Chunyin;  Ko, Dongnam
  |  Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Remarks on the nonlinear stability of the Kuramoto-Sakaguchi equation 期刊论文  OAI收割
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 6, 页码: 2430-2457
Authors:  
Ha, Seung-Yeal;  Xiao, Qinghua
Favorite  |  View/Download:12/0  |  Submit date:2016/03/18
L-2-stability of the Landau equation near global Maxwellians 期刊论文  OAI收割
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 8
Authors:  
Ha, Seung-Yeal;  Xiao, Qinghua
Favorite  |  View/Download:11/0  |  Submit date:2015/10/13
Nonlinear Instability of the Incoherent State for the Kuramoto-Sakaguchi-Fokker-Plank Equation 期刊论文  OAI收割
JOURNAL OF STATISTICAL PHYSICS, 2015, 卷号: 160, 期号: 2, 页码: 477-496
Authors:  
Ha, Seung-Yeal;  Xiao, Qinghua
Favorite  |  View/Download:20/0  |  Submit date:2015/07/29